# SDR TSAA2016042018

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N845KH
- Make and model: Saab 340B
- Aircraft serial: 111
- Aircraft time: 45,445 hours, 45,097 cycles
- Engine: Ge CT75A2
- Engine time: 29,638 hours, 37,263 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TONR 2 ENG ISSUE.  NG, NP, TEMP HIGH ON NR 2 ENG WITH VERY LITTLE TORQUE.  FOUND BLEED LEAK AT LOW PRESS BLEED AIR CHECK VLV.  RE-POSITION & RE-TORQUED COUPLING IAW AMM 36-11-15.  GND OPERATION CHECKED GOOD IAW AMM 71-00-00.
